# SDR SIMA20150226007

- Difficulty date: February 26, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 27,205 hours, 23,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, QA FOUND A DENT BETWEEN FRAME 68 - 69, ABOVE STRINGER 19R.  ACFT WAS REMOVED FROM SERVICE FOR IMBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER IMBV INSPECTION.  DENT ACCEPTED AS IS IAW ERS-EM-53MR-1104.
